# SDR 2018F00086

- Difficulty date: June 28, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N888QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: HA0042
- Aircraft time: 5,794 hours, 4,081 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Part time: 5,794 hours, 4,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF LIGHT CORROSION FROM LT & RT WING OTBD RIB 16. FIELD REPAIR FR-HA-0042-4242 REV 1 DATED 6/26/2018.
